On the completeness of the system $\{e^\lambda n^z\}$ in a closed strip
Doklady Akademii Nauk, Tome 152 (1963) no. 2, pp. 266-268
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_152_2_a3,
author = {A. F. Leont'ev},
title = {On the completeness of the system $\{e^\lambda n^z\}$ in a closed strip},
journal = {Doklady Akademii Nauk},
pages = {266--268},
year = {1963},
volume = {152},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_152_2_a3/}
}
A. F. Leont'ev. On the completeness of the system $\{e^\lambda n^z\}$ in a closed strip. Doklady Akademii Nauk, Tome 152 (1963) no. 2, pp. 266-268. http://geodesic.mathdoc.fr/item/DAN_1963_152_2_a3/